# SDR ASAA2023020441813

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,311 hours, 15,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH PACK LIGHTS ILLUMINATE ON RECALL. LIGHTS EXTINGUISH WHEN MASTER CAUTION IN RESET. GROUNDED - YES. PERFORMED B737-800 AMM 21-61-00 PACK/ZONE TEMP CONTROL BITE TEST. FOUND FAULT FOR RIGHT AND LEFT RAM AIR DOOR ACTUATORS. FAULT WAS RESET AND OPS CHECKED GOOD. PERFORMED AMM 20-60-99 AIRCRAFT POWER DOWN FOR TROUBLESHOOTING AND PERFORMED AMM 21-61-00 PACK/ZONE TEMP CONTROL BITE TEST TO VERIFY NO FAULTS. NO FAULTS TRIGGERED. OPS CHECK GOOD.
